MAUDE Adverse Event Report: ZIMMER DENTAL 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT

ZIMMER DENTAL 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Catalog Number BOPT4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had ongoing issues since implants placement.The sites were debrided, and bone loss was discovered.It was determined the patient experienced peri-implantitis at implants tooth sites #6 and 7, with associated inflammation.Therefore, the implants were removed, and the area was bone grafted.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Summary investigation.

Brand Name
3I T3 TAPERED IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17840999
Report Number0001038806-2023-01892
Device Sequence Number7381174
Product Code DZE
UDI-Device Identifier00844868029908
UDI-Public(01)00844868029908(17)260430(10)2021040577
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2026
Device Catalogue NumberBOPT4315
Device Lot Number2021040577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic